# SDR RAIA0001026

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Cockpit
- Part time: 1,984 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6315 - BOS - STABILIZER ANTI-ICE FAIL EICAS MESSAGE CAME ON, VALVE OPEN INDICATION ON ICE PROTECTION PANEL DID NOT ILLUMINATE.  MAINTENANCE DEFERRED PER MEL.  MAINTENANCE REPLACED ICE PROTECTION PANEL OPEN INDICATOR SWITCH.
